MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; PACEMAKER
Model Number L100
Medical Device Problem Codes Premature Discharge of Battery (1057); High impedance (1291); Over-Sensing (1438); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a clinic visit, the health care professional (hcp) suspected of this pacemaker battery to be depleting prematurely due to the battery longevity estimate calculations had decreased from two years to one year in about six months.A request was made to have data from this device analyzed.Technical services (ts) reviewed the stored device data and noted that a lead safety switch (lss) to unipolar configurations was triggered due to high out of range pacing impedances on the right ventricular (rv) lead.It was also noted the lead exhibited oversensing as well.Engineering analyzed the data and determined that the device battery was depleting normally, and the increase in power consumption appears to be due to be due to the increase in pacing impedances on the rv lead.At this time, the pacemaker and rv lead remain in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent changes in impedance measurements with no conclusive evidence of a product performance issue or inadequate lead-to-device connection; please refer to the description for more information regarding the specific circumstances of this event.Engineering analysis and testing of returned products has determined that repeated, small movements of the lead terminal ring along with variances in the connection contact force and surface roughness can impact the connection between the spring contact and the lead ring, resulting in intermittent changes in impedance measurement.
 
Event or Problem Description

Brand Name
ESSENTIO? SR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22939529
Report Number2124215-2025-61449
Device Sequence Number9755771
Product Code LWP
UDI-Device Identifier00802526558900
UDI-Public(01)00802526558900(17)170901
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2017
Device Model NumberL100
Device Catalogue NumberL100
Device Lot Number705385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/06/2025
Date Device Manufactured09/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale